# SDR FDEA201409242759

- Difficulty date: September 24, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N831553
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SNUBBER SPRING CANISTER ASSEMBLY FOUND TO BE FOULING ON FUSELAGE SKIN INBD OF SPRING CANISTER.  SKIN PANEL REPLACED IAW SRM 51-40-02, 51-40-05 REF DWG 141N8315.
